BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Oshorov B. B.
Analytic treatment of some mathematical models of planar problems of the movement of liquid // BSU bulletin. Mathematics, Informatics. - 2016. №3. . - С. 57-63.
Title:
Analytic treatment of some mathematical models of planar problems of the movement of liquid
Financing:
Codes:
DOI: 10.18101/2304-5728-2016-3-57-63UDK: 517.956; 517.958
Annotation:
In introduction the principles of creation of mathematical models of the movement of liquids and possible simplifications are briefly stated. Difficulties of research of process in a three-dimensional case are noted. Therefore in the main body of the article two planar problems of the movement of nonviscous incompressible liquid are considered. Mathematical models are Riemann- Hilbert problems for Cauchy-Riemann equation and adjoint Cauchy-Riemann equation. Theorems of existence and uniqueness of solutions of these problems are proved.
Keywords:
mathematical model, nonviscous incompressible liquid, planar problem, Cauchy-Riemann equation, Riemann-Hilbert problem.
List of references:
1. Lavrent'ev M. A., Shabat B. V. Problemy gidrodinamiki i ih mate- maticheskie modeli. — M.: Nauka, 1973. — 416 s.

2. Oshorov Bator B., Oshorov Bato B. Jelementy teorii funkcij pere- mennyh kvaternionov // Matematika i metody ee prepodavanija: sb. statej. — Ulan-Udje: BGU, 2001. — Vyp. 2. — S. 54 – 57.

3. Sobolev S. L. Nekotorye primenenija funkcional'nogo analiza v mate- maticheskoj fizike. — M.: Nauka, gl. red. fiz.-mat. lit., 1988. — 336 s.

4. Oshorov Bato B., Oshorov Bator B. Kraevye zadachi dlja odnoj mo- del'noj sistemy uravnenij pervogo porjadka v trehmernom prostranstve // Dif- ferencial'nye uravnenija. — 2015. — T.51, №5. — S. 635 – 641.

5. Oshorov Bato B., Borloeva Je. A. Chislennoe reshenie zadach Rimana- Gil'berta // Infokommunikacionnye i vychislitel'nye tehnologii sistemy: Materi- aly seminara molodyh uchenyh v ramkah III mezhdunarodnoj konferencii. — Ulan-Udje – oz. Bajkal, VSGAKI, 2010.

6. Oshorov B. B. Kraevye zadachi s razryvnymi granichnymi uslovijami

dlja nekotoryh klassov vektornyh i matrichnyh funkcij. — M.: Akademija

Estestvoznanija, 2010. — 257 s.

7. Oshorov B. B., Oshorov Bato B. Ob odnoj matematicheskoj modeli iz- gibanij poverhnosti // Vestnik Vostochno-Sibirskogo gosudarstvennogo univer- siteta tehnologij i upravlenija. — 2014. — №1. — S. 5 – 12.